# SDR 97ZZZX6225

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP., THE LEFT WING UPPER SKIN PANEL WAS FOUND CRACKED (LENGTH OF CRACK .4375 INCH) FROM EDGE TO FASTENER HOLE OF ACCESS PANEL NR 1307A LANDING AT AFT OUTBOARD QUADRANT OF ACCESS OPENING.  STOP DRILLED CRACK, FABRICATED DOUBLER 7075T6 .0375 15 .75 INCH BY 29 INCHES IAW DC9 SRM 57-03, FIG 23.  DRILLED DOUBLER, COUNTERSUNK AND DEBURRED IAW DC9 SRM 51-10-4.  ALODINED AND PRIMED IAW DC9 SRM 50-10-3, INSTALLED DOUBLER IAW DC9 SRM 51-10-3, FIG 23.  NON-ROUTINE REF NR 027N1-0059.
